# SDR COMA0160228

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 4,310 hours, 4,456 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: NP1393221
- Part serial: 98135H5886
- Condition: Malfunctioned
- Location: Cockpit Window
- Part time: 4,314 hours, 4,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  REPLACED THE LEFT SIDE WINDOW.
